# SDR DJFA2005063

- Difficulty date: March 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 3,110 hours, 2,561 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: MS243311
- Condition: False Activation
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDET - KIND  DURING APPROACH TO RUNWAY 32 IN KIND, THE GEAR HANDLE LIGHT REMAINED ILLUMINATED RED WITH ALL THREE GEAR INDICATORS SHOWING DOWN AND LOCKED.  GEAR WAS CYCLED THREE TIMES WITH THE SAME RESULTS.  THE TOWER HAD CONFIRMED AT LEAST ONE MAIN GEAR DOOR WAS NOT UP.  EMERGENCY PROCEDURES WERE USED TO BLOW THE GEAR DOOR TO THE UP POSITION.  THE PROCEDURE RESULTED IN THE GEAR HANDLE LIGHT EXTINGUISHING, AND THE DOORS BEING UP.  AN UNEVENTFUL LANDING WAS MADE IN KIND.  MAINTENANCE REPLACED THE LEFT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
